# SDR SIMA200726201

- Difficulty date: September 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 7,638 hours, 6,790 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 7021450601
- Part serial: 05015371
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DFW WEATHER RADAR FAILED EN ROUTE TO MCI WHEN RADAR TESTED IT DISPLAYED RADAR FAIL CODE J TILT UNCALIBRATED POC O EL POSITION.  REMOVED AND REPLACED WEATHER RADAR ANTENNA ASSEMBLY.  OPS CK GOOD IAW AMM 34-42-00.  AIRCRAFT RETURNED TO SERVICE.
